Format

Send to

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2011 May 3;2011. pii: bcr0720103178. doi: 10.1136/bcr.07.2010.3178.

Vincristine-induced unilateral ptosis with serendipitous response to modafinil.

Author information

  • 1Department of Radiation Therapy and Oncology, Regional Cancer Center, Shimla, India. swarooptheone@gmail.com

Abstract

Here we describe a scenario of an atypical manifestation of vincristine-induced neurotoxicity, which responded serendipitously to modafinil. Atypical in that this patient had developed a uniocular ptosis, a rare manifestation of vincristine-induced neurotoxicity. The improvement in neurotoxicity after modafinil was started to alleviate morphine-induced sedation was quite noteworthy.

[PubMed - indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Write to the Help Desk